# SDR F3LA2022032800017

- Difficulty date: February 1, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 04253
- Aircraft time: 41,220 hours, 17,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Floorbeam
- Part number: D5311278220200
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 41,220 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CORRECTION FOR N/R #: REFERENCE PEMCO N/R 12124.0353 FWD CABIN FLOORBEAM Y-1292 CORRODED BETWEEN FR12-FR16
CORRECTIVE ACTION: REMOVED AND REPLACED Y-1292 FLOORBEAM @ FR12 IAW A320 SRM 51-72-11
